| Model Number |
9505-02-051 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Code Available (3191)
| Date of Event |
08/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Sigma tibia punch was difficult to load.Once loaded the scrub nurse believed the punch was locked on to the handle but once pulled it removed easily.Other punches in the set were loaded and they were successfully loaded.Another set was opened and correct size punch was chosen and locked into position on handle.There were no reported patient consequences or surgical delays.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.